# SDR DALA2019071704273

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 65,918 hours, 48,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Csabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE FORWARD FIRST CLASS OVERHEAD AND FLIGHT DECK EMERGENCY LIGHTS WERE INOPERATIVE. THE BATTERY PACK WAS FOUND TO BE BAD. MAINTENANCE REPLACED THE BATTERY PACK IN THE FORWARD CEILING PANEL IN THE GALLEY. OPERATIONAL CHECK WAS GOOD IAW AMM 33-53. (LP #5597012)
